# SDR UHLA2013121300663

- Difficulty date: December 13, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 20,247 hours, 12,919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO SMOKE MESSAGE, FOLLOWED QRH, DISCHARGED CARGO FIRE BOTTLE.  DIVERTED, DECLARED EMERGENCY. R&R BOTH CARGO BOTTLES.  TESTED SMOKE DETECTORS, NO DEFECTS NOTED. NO EVIDENCE OF SMOKE NOTED. VERIFED DRAIN HEATERS WORK AND OPENED UP THE COMPARTMENT FWD OF THE CARGO INSPECTED DRAIN MAST HEATER WIRES, LINES, AND SURROUNDED AREAS, FOUND NO BURN WIRES, SMOKE ODORS OR ANYTHING ABNORMAL.
